# SDR 2018FA0000195

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: General aviation
- Aircraft: N57491
- Make and model: Bell 206L-1
- Aircraft serial: 45505
- Aircraft time: 15,698 hours, 40,095 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005023
- Part serial: 311842
- Condition: Failed
- Location: Engine
- Part time: 2,117 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING CRUISE FLIGHT,  THE ENG OUT LIGHT ILLUMINATE. AFTER A CHECK OF THE GAGES THERE WHERE NO OTHER INDICATIONS OF A ENGINE FAILURE. SHORTLY AFTER ANOTHER CHECK OF THE GAGES THE N1 GAGE READ 0. I SUSPECTED A GAGE MALFUNCTION AND INITIATED A DECENT TOWARDS THE DRAGON LZ TO MAKE A PRECAUTIONARY LANDING. AFTER LANDING I RADIOED 978 THAT I HAD LANDED SAFELY AND THEY INITIATED A
RECOVERY SHIP.  MAINTENANCE ARRIVED AND INSPECTED THE AIRCRAFT AND DETERMINED THAT THE N1 TACH GENERATOR WAS INOPERATIVE AND WAS REPLACED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE POST GROUND RUNS.
